# SDR VNAA2012100600002

- Difficulty date: October 6, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 20,532 hours, 21,133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANDING GEAR DISAGREE CAS MESSAGE DURING GEAR EXTENSION WHILE ON APPROACH.  CREW LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE RESET MANUAL LANDING GEAR RELEASE HANDLE, INSPECTED PROXIMITY SENSORS FOR SECURITY, INTERROGATED PSEU (PROXIMITY SENSOR ELECTRONIC UNIT) AND PERFORMED EXTENSION / RETRACTION OF LANDING GEAR USING AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
